# SDR DALA2025063004852

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,193 hours, 41,361 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Brace
- Condition: Not Reported
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 LH WING BRACE FITTING BEING REPLACED. CORRECTIVE ACTION: BRACE FITTING INSTALLED ON ERA622844-14AD (1047886)
